# SDR G1IA20230314040

- Difficulty date: March 14, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N35HD
- Make and model: Beech C90A
- Aircraft serial: LJ1731
- Aircraft time: 4,275 hours, 7,314 cycles
- System (JASC): 3400 · Navigation System
- Part: Dpu
- Part number: 6229682004
- Part serial: GFPC
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

EADI AND EHSI DISPLAYS INDICATED ONLY RANDOM DOTS ON THE DISPLAYS. AFTER A WHILE, THE NORMAL DISPLAY RESUMED. THEN, BOTH DISPLAYS BECAME EXTREMELY DISTORTED AND REMAINED THAT WAY FOR THE DURATION OF THE FLIGHT. REPLACED DPU WITH OVERHAULED.
